# SDR 06FDEA1172

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00623 : CENTER CARGO - DOOR CUTOUT AFT LOWER SECTION APPROX FLOOR LEVEL FOUND CHAFED.  REPAIRED AS PER SRM 53-50-00.
